Normal forms for real surfaces in C^{2}near complex tangents and hyperbolic surface transformations

Jürgen K. Moser Forschungsinstitut für Mathematik ETH, Zürich, Switzerland Sidney M. Webster University of Minnesota, Minneapolis, USA

TBD mathscidoc:1701.331626

Acta Mathematica, 150, (1), 255-296, 1982.6
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:59 uploaded by actaadmin ] [ 183 downloads ] [ 0 comments ]
@inproceedings{jürgen1982normal,
  title={Normal forms for real surfaces in C^{2}near complex tangents and hyperbolic surface transformations},
  author={Jürgen K. Moser, and Sidney M. Webster},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203259398309335},
  booktitle={Acta Mathematica},
  volume={150},
  number={1},
  pages={255-296},
  year={1982},
}
Jürgen K. Moser, and Sidney M. Webster. Normal forms for real surfaces in C^{2}near complex tangents and hyperbolic surface transformations. 1982. Vol. 150. In Acta Mathematica. pp.255-296. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203259398309335.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved